# SDR CA050621013

- Difficulty date: June 15, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING LEVEL FLIGHT, THE ENGINE EXPERIENCED AN UNCOMMANDED SHUTDOWN.  THE CREW SECURED THE ENGINE AND FEATHERED THE PROPELLER.  SUBSEQUENT INSPECTION REVEALED METALLIC PARTICLES ON THE TURBO MACHINE CHIP DETECTOR AND IN THE ENGINE OIL FILTER.  THE ENGINE HAD RECENTLY EXPERIENCED AN INCIDENT INVOLVING LOSS OF MAIN OIL PRESSURE.
